# SDR 9JLA201506247566

- Difficulty date: May 12, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Raythn HAWKER800
- Aircraft serial: 258229
- Aircraft time: 6,588 hours, 3,672 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 7601 · Engine Synchronizing
- Part: Controller
- Part number: 211811412
- Part serial: 108349
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE RT ENG DEEC LIGHT CAME ON AT 86% N1.  THE CREW INDICATED THAT THE ENG DIVERTED TO MANUAL MODE.  TROUBLE SHOT THE DISCREPANCY & FOUND THAT THE ENG SYNC CONTROLLER WAS DEFECTIVE.  THE UNIT WAS R & R WITH AN EXCHANGE UNIT PN 2118114-1-2 IAW AMM 73-22-11-401 & 71-00-00-501.  OPERATIONS CHECKED SATISFACTORY.
